PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Tchakaloff polynomial meshes

Volume 122 / 2019

Len Bos, Marco Vianello Annales Polonici Mathematici 122 (2019), 221-231 MSC: Primary 41A17; Secondary 41A63. DOI: 10.4064/ap181031-26-3 Published online: 23 July 2019


We construct polynomial meshes from Tchakaloff quadrature points for measures on compact domains with certain boundary regularity, via estimates of the Christoffel function and its reciprocal.


  • Len BosDepartment of Computer Science
    University of Verona
    Verona, Italy
  • Marco VianelloDepartment of Mathematics
    University of Padova
    Padova, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image